Hail, Koochiching
- When
- July 18, 3:56 PM CST
- Where
- Koochiching County, 5.05 mi E of Wisner
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.320, -93.560
Thunderstorms brought large hail, damaging winds, and flash flooding to parts of northeast Minnesota on July 18th and early July 19th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DLH wrote it up.
Thunderstorms brought large hail, damaging winds, and flash flooding to parts of northeast Minnesota on July 18th and early July 19th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 18, 2:04 PM CST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 304 PM CDT THU JUL 18 2013 .SHORT TERM.../THROUGH TONIGHT/ THE FOCUS IS ON THE THREAT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE STORM PREDICTION CENTER HAS POSTED ALL OF THE NORTHLAND IN AT LEAST A SLIGHT RISK OF SEVERE THUNDERSTORMS...AND A MODERATE RISK ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. LARGE HAIL AND HEAVY RAIN MAY BE THE INITIAL MAIN THREATS AND THEN QUICKLY TRANSITIONING TO A DAMAGING WIND THREAT. THE MODELS...ESPECIALLY THE HIGH RESOLUTION HRRR AND NCEP WRF SIMULATED REFLECTIVITY RUNS...HAVE BEEN INDICATING SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP IN NW AND NORTH CENTRAL MINNESOTA LATE THIS AFTERNOON OR EARLY THIS EVENING...AND THEN CONGEAL INTO A LINE OF STORMS THAT SWEEP THROUGH THE NORTHLAND THIS EVENING. A SEVERE THUNDERSTORM WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT HOUR OR SO. THIS AFTERNOON AND EVENING...MUCH OF THE NORTHLAND HAS HOT AND MUGGY WEATHER WITH GUSTY SW WINDS AS A FRONT STRETCHES ACROSS WESTERN ONTARIO TO A LOW IN THE NORTHERN RED RIVER VALLEY. A STRONG COLD FRONT EXTENDS FROM SW FROM THE LOW THROUGH THE CENTRAL DAKOTAS. MOST OF THE NORTHLAND...SAVE FOR THE FAR NORTH AND OVER THE LAKE...HAS DEVELOPED AMPLE SURFACE BASED CAPE UP TO AROUND 3500 J/KG...MAXIMIZED ACROSS THE S AND SW FORECAST AREA. THERE IS LITTLE IF ANY INHIBITION. DEEP LAYER (0-6KM) WIND SHEAR OF 30 TO 50 KNOTS HAS DEVELOPED...WITH THE HIGHEST SHEAR ACROSS THE NORTHERN HALF OF THE FORECAST AREA. PRECIPITABLE WATER VALUES ARE AROUND 1.75 TO 2 INCHES. THERE SHOULD BE INCREASING CHANCES OF SHOWERS AND STORMS ACROSS THE FORECAST AREA THROUGH THE REST OF THE AFTERNOON...BUT THE FOCUS WILL BE ON THE WESTERN FORECAST AREA WHERE THE MODELS HAVE BEEN INDICATING THUNDERSTORMS...LIKELY AT FIRST SUPERCELLS...WILL DEVELOP IN NW AND NORTH CENTRAL MINNESOTA LATE THIS AFTERNOON NEAR THE LOW PRESSURE SYSTEM AND APPROACHING COLD FRONT. CONSIDERING THE AVAILABLE CAPE...CAPE SOUNDING PROFILES...AND DEEP LAYER WINDS...THE SUPERCELLS COULD EASILY DEVELOP LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN. A STRAY TORNADO CANNOT BE RULED OUT. THE STORMS MAY QUICKLY CONGEAL...AS THE MODELS SUGGEST...INTO A LINE OF STORMS WITH A TRANSITIONING THREAT TO MAINLY DAMAGING WINDS AND HEAVY RAIN. THIS LINE AND COLD FRONT COULD SWEEP ESE THROUGH THE REST OF NE MINNESOTA AND THEN NW WISCONSIN PRETTY QUICKLY THIS EVENING. I ADDED WORDING TO THE FORECAST TO INCLUDE SEVERE THUNDERSTORMS AND THE LIKELY THREATS FOR WHEREVER MY PCPN CHANCES ARE LIKELY LATE THIS AFTERNOON THROUGH AROUND MIDNIGHT...WHICH IS BASICALLY MY BEST GUESS ON THE HOURLY TIMING OF THE MAIN LINE OF THUNDERSTORMS. LATE TONIGHT...THE SEVERE WEATHER THREAT SHOULD COME TO AN END AROUND MIDNIGHT AS THE MAIN LINE OF STORMS MOVES SE OF THE FORECAST AREA...BUT THERE COULD BE SOME LINGERING SHOWERS AND STORMS ACROSS THE SE FORECAST AREA NEAR THE FRONT. THERE SHOULD ALSO BE DECREASING CHANCES OF SHOWERS AND STORMS FROM NW TO SE...BUT I LEFT LOW CHANCES OF SHOWERS AND STORMS ACROSS MOST OF THE FORECAST AREA SINCE A SHORTWAVE WILL LIKELY MOVE INTO THE NORTHERN FORECAST AREA LATE TONIGHT. THIS SHORTWAVE COULD HELP DEVELOP SOME MORE SHOWERS AND STORMS. .LONG TERM.../FRIDAY - WEDNESDAY/ THE WEST-NORTHWEST FLOW OF COOLER AND DRIER AIR WILL BE ESTABLISHED OVER THE FORECAST AREA BY FRIDAY MIDDAY. THERE WILL BE SOME LINGERING SHOWERS LEFT OVER FRIDAY MORNING BEFORE ENDING BY MIDDAY. THE WEST TO NORTHWEST FLOW WILL CONTINUE INTO SATURDAY BUT A WEAK SHORTWAVE WILL CAUSE A POSSIBILITY OF SHOWERS ACROSS THE REGION. THE RIDGE WILL MOVE EAST AND A RETURN FLOW OF MOISTURE TO THE FORECAST AREA ON SUNDAY. THIS WILL CONTINUE INTO MIDWEEK WITH WEAK SHORTWAVES PASSING THROUGH THE FLOW. THIS WILL KEEP A CHANCE FOR PRECIP ACROSS THE FORECAST AREA FOR THE TIME PERIOD. TEMPS WILL BE NEAR NORMAL THROUGH MOST OF THE WEEK. && .AVIATION.../18Z TAF ISSUANCE/ VFR CONDITIONS WILL BE COMMON AT ALL TAFS SITES THIS AFTERNOON EXCEPT FOR MVFR-IFR CIGS IN THUNDERSTORMS AT INL. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG THE INTERNATIONAL BORDER LATE THIS AFTERNOON AND MOVE SOUTHEAST TONIGHT ACROSS THE TAF SITES. CIGS/VSBYS MAY DROP TO MVFR-IFR WITH LIFR CIGS POSSIBLE IN THUNDERSTORMS. CONDITIONS WILL IMPROVE AFTER THE LINE PASSES LATE TONIGHT AT ALL SITES. ON FRIDAY...VFR CONDITIONS WILL BE COMMON AT ALL SITES. && .POINT TEMPS/POPS... DLH 65 78 52 70 / 60 20 10 10 INL 61 75 46 69 / 70 20 10 10 BRD 69 81 55 75 / 60 20 10 10 HYR 71 83 53 75 / 60 30 10 10 ASX 68 78 52 69 / 60 30 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GROCHOCINSKI LONG TERM....STEWART AVIATION...STEWART
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1230 PM CDT THU JUL 18 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-191030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1230 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...ROUGHLY BETWEEN 3 PM AND 5 PM...ACROSS NORTH CENTRAL AND NORTHWEST MINNESOTA...AND MOVE RAPIDLY EAST-SOUTHEASTWARD ACROSS MUCH OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN THROUGH THIS EVENING. WIDESPREAD DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THESE STORMS...ALTHOUGH A FEW OF THE STRONGEST STORMS COULD ALSO PRODUCE GOLF BALL SIZE HAIL. WIND GUSTS UP TO 75 MPH WILL BE POSSIBLE WITH THE LINE OF STORMS AS IT MOVE ACROSS MUCH OF THE REGION THIS EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS VERY MOIST AIR CONTRIBUTES TO HIGH RAINFALL RATES. PLEASE MONITOR THE LATEST FORECAST FOR POTENTIAL SEVERE THUNDERSTORM WATCHES AND WARNINGS THAT MAY BE ISSUED LATER THIS AFTERNOON AND TONIGHT. HEAT INDICES WILL REACH THE MID 90S THIS AFTERNOON ALONG A CORRIDOR FROM BRAINERD TO HINCKLEY TO PHILLIPS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY OVER NORTHWEST WISCONSIN. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY SOUTH OF THE TWIN PORTS....AND OVER MOST OF THE NORTHLAND SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON AND INTO TONIGHT. LSZ121-140>148-191030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1230 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER MUCH OF WESTERN LAKE SUPERIOR LATE THIS AFTERNOON AND OVERNIGHT. NEARLY CONTINUOUS LIGHTNING...STRONG WINDS...LOCALLY HIGHER WAVE HEIGHTS UP TO 8 FEET AND LARGE HAIL ARE ALL POSSIBLE BETWEEN ROUGHLY 5 PM AND MIDNIGHT. ANY MARINERS WITH PLANS TO VENTURE OUT ON LAKE SUPERIOR THIS AFTERNOON OR EVENING SHOULD STAY CURRENT WITH THE LATEST WEATHER INFORMATION AND HAVE A PLAN TO REACH SAFE HARBOR QUICKLY AND ON SHORT NOTICE. MARINERS IN SMALL CRAFT MAY WANT TO CONSIDER DELAYING OR CHANGING PLANS TO VENTURE OUT ALTOGETHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY MORNING. ISOLATED THUNDERSTORMS MAY DEVELOP SUNDAY. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
200 PM CDT THU JUL 18 2013
MNZ012-019>021-181915-
CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH
SHORE-SOUTHERN LAKE/NORTH SHORE-
200 PM CDT THU JUL 18 2013
...STRONG THUNDERSTORMS AFFECTING BABBITT AND LAKE COUNTY AREAS...
AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EMBARRASS TO
NORTHEAST OF ISABELLA. INDIVIDUAL STORMS WERE MOVING EAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
LOCAL RAINFALL AMOUNTS UP TO AN INCH IN LESS THAN 30 MINUTES...
LOCATIONS IMPACTED INCLUDE...
MESABA... DUMBBELL LAKE... CLEAR LAKE...
ISABELLA... GREENWOOD LAKE... SEVEN BEAVER LAKE...
MURPHY CITY...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4750 9093 4749 9094 4750 9213 4776 9234
4789 9111
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
228 PM CDT THU JUL 18 2013
MNZ012-019>021-181950-
CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH
SHORE-SOUTHERN LAKE/NORTH SHORE-
228 PM CDT THU JUL 18 2013
...STRONG THUNDERSTORMS CONTINUE TO AFFECT MUCH OF THE MINNESOTA
ARROWHEAD...
AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
GRAND MARAIS TO 6 MILES NORTHWEST OF TOFTE TO 9 MILES SOUTHEAST OF
BIRCH LAKE...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY DOWNPOURS. SOME LOCALES COULD PICK UP 1 TO 2 INCHES
OF RAIN IN LESS THAN AN HOUR.
LOCATIONS IMPACTED INCLUDE...
JUDGE C. R. MAGNEY STATE PARK... LUTSEN...
ISABELLA... HOVLAND... SILVER ISLAND LAKE...
CLEAR LAKE... SAWBILL LANDING...
HIGHWAY 61 BETWEEN TACONITE HARBOR AND GRAND MARAIS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4781 9001 4770 9052 4760 9076 4746 9100
4761 9192 4781 9186 4787 9068 4787 8987
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT THU JUL 18 2013
MNZ012-020-021-182030-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN
LAKE/NORTH SHORE-
306 PM CDT THU JUL 18 2013
...STRONG THUNDERSTORMS AFFECTING THE CENTRAL PARTS OF THE NORTH
SHORE OF LAKE SUPERIOR...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TOFTE...MOVING EAST AT 40 MPH. ANOTHER
STRONG STORM WAS LOCATED JUST EAST OF DUMBBELL LAKE NEAR ISABELLA.
BOTH STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
LUTSEN...
HIGHWAY 61 BETWEEN TACONITE HARBOR AND LUTSEN...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4765 9065 4764 9065 4755 9086 4745 9102
4755 9129 4772 9124
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
426 PM CDT THU JUL 18 2013
MNZ012-020-021-182130-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN
LAKE/NORTH SHORE-
426 PM CDT THU JUL 18 2013
...STRONG STORM NEAR TACONITE HARBOR WITH SMALL HAIL...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TACONITE HARBOR...MOVING EAST AT 45 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
* THE THUNDERSTORM WILL BE NEAR...
TEMPERANCE RIVER STATE PARK AND TOFTE BY 430 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4773 9056 4768 9054 4760 9076 4744 9103
4748 9120 4769 9125
GROCHOCINSKISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 433 PM CDT THU JUL 18 2013 MNZ010-011-018-019-025-026-033>036-182245- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN ITASCA-CENTRAL ST. LOUIS- NORTHERN CASS-SOUTHERN ITASCA-SOUTHERN CASS-CROW WING- NORTHERN AITKIN-SOUTHERN AITKIN- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...BIGFORK... HIBBING...WALKER...GRAND RAPIDS...PINE RIVER...BRAINERD... HILL CITY...AITKIN 433 PM CDT THU JUL 18 2013 ...RAPID DEVELOPMENT OF SEVERE THUNDERSTORMS EXPECTED THROUGH 6 PM OVER NORTH CENTRAL MINNESOTA... SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BETWEEN 430 PM AND 6 PM THIS EVENING ACROSS MUCH OF NORTH CENTRAL MINNESOTA AS A WEATHER DISTURBANCE AND COLD FRONT MOVING EASTWARD FROM NORTH DAKOTA INTERACTS WITH A VERY WARM AND UNSTABLE AIMASS IN PLACE ACROSS THE REGION. INITIAL DEVELOPMENT IS EXPECTED TO OCCUR IN AREAS FROM NEAR INTERNATIONAL FALLS TO NEAR RED LAKE...WITH ADDITIONAL STORMS EVENTUALLY FORMING FARTHER SOUTH INTO THE LAKE WINNIBIGOSHISH AND WALKER AREAS. THE ENVIRONMENT IS QUITE FAVORABLE FOR ANY STORMS THAT FORM TO RAPIDLY BECOME SEVERE...WITH A POTENTIAL FOR GOLF BALL SIZE HAIL AND DAMAGING WINDS. MILLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 441 PM CDT THU JUL 18 2013 MNZ010-011-182200- KOOCHICHING-NORTH ST. LOUIS- 441 PM CDT THU JUL 18 2013 ...STRONG THUNDERSTORMS WITH SMALL HAIL SOUTH OF INTERNATIONAL FALLS... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF RAY...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... RAY BY 455 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4845 9300 4813 9295 4816 9391 4835 9390 GROCHOCINSKI
The Duluth radar (KDLH), 194 km away, was scanning. The volume nearest the first event began at 21:57 UTC.
4 thunderstorm wind, 2 flash flood, 1 hail. Local standard time, as filed.
A thunderstorm wind gust knocked down an 8 inch diameter tree over Highway 169 at mile marker 276.
A thunderstorm wind gust knocked down a large tree onto power lines on Highway 1 near mile marker 290.
A thunderstorm wind gust knocked down a tree over Highway 38 near Johnson Lake.
A thunderstorm wind gust snapped a large poplar tree at its base and was blocking Highway 65 near Swan River.
Thunderstorm heavy rain resulted in flash flooding along and near the Cascade River and Highway 61 and near Cascade State Park. Water was flowing over Highway 61 and mile marker 104. Part of the highway was washed out. Other county roads in the area were damaged. There was also some cabin and road/driveway damage at Cascade Lodge that totaled about $50,000.
Thunderstorm heavy rains resulted in flash flooding for parts of the Grand Marais campground due to high water from a nearby stream.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2013Every state in 2013This day in weather historyWarnings in Minnesota, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470568, 470570, 470571, 470572, 470574, 470614, 470615.